Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

how long does nucynta withdrawal last?

MackenzieMMackenzie Posts: 76
edited 06/11/2012 - 8:58 AM in Chronic Pain
I regularly take roxicodone 15 mg for djd, lumbosacral neuritis, cervicalgia, and sacroiliitis. Over Thanksgiving I got into a major flare and my p.m. doc put me on nucynta 50 mg twice daily - told me it was a new narcotic/norepinephrine acting medication THAT YOU COULD JUST STOP TAKING WITHOUT WITHDRAWAL SYMPTOMS.

I am on day two of continual nausea and vomiting after finishing the med and ending the flare. Am feeling a little gullible that I believed the "you won't have withdrawal symptoms" bit.

Have any of you had withdrawal symptoms after stopping nucynta? How long do they last? Any recommendations? I had hoped that the roxicodone would just fill in the blanks but no love.

Tired of throwing up -


  • Hmmm....never heard of the drug.
    I would contact your doctor and/or the drug maker.
    I know if they get enough reports, they do have to change the warning label.

    That sucks!
    Did you try any anti-nausea tricks? Gingerale or bitters? Pepto?

    p.s. Did you read their site? It actually says that
    -can be abused in a manner similar to other opioid agonists
    - not intended for use as an as-needed analgesic (which to me implies it's not something you just 'stop')

    Also, adverse reaction listed:
    The most common adverse events are nausea, dizziness, vomiting, somnolence and headache

    I would call your doctor OR the pharmacist and talk to them. Someone sounds like they steered you wrong.
  • How long were you taking this med? Usually you would taper off a medication like this narcotic and not stop it altogether. I would see the Dr. for something to help with the withdrawal. Call your Dr. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • I just finished going through nucynta withdrawals, had been on 75mg and was taking them like six times a day at the end. Took them for about two months for my lupus total. I decided enough was enough and quit taking them 5 days ago. It's been a realllllly rough five days but today is my first day of feeling normal again. Luckily I didn't have any of the depression issues that so many seem to encounter. Just physical symptoms like shakiness, body pains, fast heart rate, nausea, vomiting, and insomnia.
  • I have been on Nucynta 75mg, 4 - 5x day. Recently I ran out and had to stop cold turkey.
    Luckily I will get a new prescription by next Tuesday or Wednesday. Wednesday morning was my last dose. So far, just mild yawning, fatigue and feeling like I have a mild flu. Not too bad and it has been almost 3 days.
This discussion has been closed.
Sign In or Register to comment.